Characterising completely positive elementary operators

Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let S be an elementary operator on a C*-algebra with minimal length l(S) ≥ 1. Then S is completely positive if and only if S is n-positive for some natural number n ≥ (l(S) - 1)/2.

Original languageEnglish
Pages (from-to)603-610
Number of pages8
JournalBulletin of the London Mathematical Society
Volume30
Issue number6
DOIs
Publication statusPublished - Nov 1998
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Characterising completely positive elementary operators'. Together they form a unique fingerprint.

Cite this